# SDR FDEA201310142498

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 91,306 hours, 25,788 cycles
- System (JASC): 3400 · Navigation System
- Part: Sensor
- Part number: 0861DV1
- Part serial: 270
- Condition: Malfunctioned
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 330, THROTTLES CAME TO IDLE, ACFT BEGAN A SLIGHT CLIMB, AND A "AUTOSLAT FAIL" ALERT.  ANOTHER SLIGHT PITCH UP, AND CONFIGURATION PAGE SHOWED RT WING FLAPS TRYING TO EXTEND.  INDICATION WAS WHITE BOXES BELOW RT WING, BUT NO NUMBERS INDICATING.  STICKSHAKER  MOMENTARILY ACTIVATED WITH UPPER AMBER FOOT DROPPED TO BOTTOM OF SCALE.  DIVERTED.  MOMENTARY STICKSHAKER AGAIN PASSING FL 180.   REMOVED AND REPLACED TRANSFORMER IAW MM 20-00-00.   REMOVED AND REPLACED RIGHT ANGLE OF ATTACK SENSOR   AND ADJUSTED.  TESTED GOOD IAW AMM 22-00-05-5 AND 27-35-02-4.
